MSCS, University of Illinois at Chicago.
Email: artie at
math dot uic dot edu
Teaching Spring 2013: Math 210.
Office hours Spring 2013: MWF 10–11, SEO 404
Research interests: Algebraic geometry, especially birational geometry and minimal model theory.
Publications & preprints (most recent first):
 (with I. Coskun) Fano manifolds of index n-1 and the cone conjecture, Int. Math. Res. Not., to appear.
 (with N. Broomhead) Partially ample line bundles on toric varieties, preprint, 2012.
 The cone conjecture for abelian varieties, J. Math. Sci. Univ. Tokyo, 19 (2012), 243–261.
 Finiteness results for 3-folds with semiample anticanonical bundle, preprint, 2010.
 The cone conjecture for some rational elliptic threefolds, Math. Z. 272 (2012), 589–605.
 Extremal rational elliptic threefolds, Michigan Math. J. 59 (2010), 535–572.
 Extremal rational elliptic threefolds, Ph.D. thesis, University of Cambridge, April 2009.
 The cone of curves of the blowup of P2 in 9 general points, preprint, 2007.
"We object. We do not want the morning news thrust at us from front pages. We liked the sober covering, the unvarying appearance of advertisements, the daily reassurance of something permanent. We proceeded gently towards the stress of inside news. Now the odds is gone, and even, sir, the customary politeness of "The Manchester Guardian". Sir, we deeply regret; we might even take "The Times". — (Miss) P.S. Moore (Padiham)." — Manchester Guardian, September 30 1952